# SDR HNAA2014072100211

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 64,144 hours, 72,298 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 10500101
- Part serial: 51190
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, SELECTED GEAR UP, RT MLG RED UNSAFE LIGHT ILLUMINATED,  AMBER LIGHT ILLUMINATED ON LT MLG AND NLG.  R & R NR 2 RETRACT ACTUATOR AND FITTING IAW MM32-30-11. OPS AND LEAKED CHECKED GOOD.
